# SDR NSVA2011114

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 6,999 hours, 6,789 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 464505401020201
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 6,999 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT INTERMITTENTLY COMES ON.  GEAR HANDLE INTERMITTENTLY COMES ON AT SAME TIME.  REPLACED LT MLG NR 1 DOWNLOCK PROXIMITY SENSOR IAW 32-61-06.  ALSO REPLACED LT MLG NR 2 DOWNLOCK PROXIMITY SENSOR IAW Q400 AMM 32-61-06.  PERFORMED OPERATIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM IAW Q400 AMM 32-31-00.
